# SDR DALA2014081304528

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1146-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 1146 - 1219.  CORROSION REMOVED IAW SRM 51-10-3, PAR-26 AND FOUND OUT OF LIMITS SRM 53-01, FIG-1, CARGO TRACK REMOVED AND REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, SRM 51-30-2 AND 51-30-1.
